RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 198, Number 6, Pages 1287–1290 (Mi dan36241)  

MATHEMATICS

Separable locally compact groups with discrete support for the regular representation

A. I. Shtern

Lomonosov Moscow State University

Full text: PDF file (615 kB)

Bibliographic databases:
UDC: 519.46
Presented: И. Н. Векуа
Received: 16.12.1970

Citation: A. I. Shtern, “Separable locally compact groups with discrete support for the regular representation”, Dokl. Akad. Nauk SSSR, 198:6 (1971), 1287–1290

Citation in format AMSBIB
\Bibitem{Sht71}
\by A.~I.~Shtern
\paper Separable locally compact groups with discrete support for the regular representation
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 198
\issue 6
\pages 1287--1290
\mathnet{http://mi.mathnet.ru/dan36241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0289722}
\zmath{https://zbmath.org/?q=an:0232.22015}


Linking options:
  • http://mi.mathnet.ru/eng/dan36241
  • http://mi.mathnet.ru/eng/dan/v198/i6/p1287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019